BibTeX record journals/jcn/KwonLL09

download as .bib file

@article{DBLP:journals/jcn/KwonLL09,
  author    = {Hojoong Kwon and
               Won{-}Ick Lee and
               Byeong Gi Lee},
  title     = {A minimum data-rate guaranteed resource allocation with low signaling
               overhead in multi-cell {OFDMA} systems},
  journal   = {Journal of Communications and Networks},
  volume    = {11},
  number    = {1},
  pages     = {26--35},
  year      = {2009},
  url       = {https://doi.org/10.1109/JCN.2009.6388370},
  doi       = {10.1109/JCN.2009.6388370},
  timestamp = {Wed, 17 May 2017 14:25:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcn/KwonLL09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier